# SDR AU001328

- Difficulty date: October 20, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1ROAD
- Condition: Damaged
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT PROPELLER BLADE HOLED.
